# SDR UIEA2021012600125

- Difficulty date: January 24, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,800 hours, 18,112 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200430
- Part serial: CON4B05251
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR AUTO TILT INOPERABLE.  TRANSFERRED TO MDDR 34-43-01-04, CAT "C". DUE DATE: 04FEB21 DMI 141412.  REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL.  PERFORMED WEATHER RADAR SYSTEM TEST, OPERATIONS CHECK GOOD.  THIS CLEARS DMI 141412, REF MM 34-43-02 RKB 17:21Z.
